MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct150 19.5 intraocular lens found with a scratch upon receipt.It was never loaded in cartridge.There was no patient contact.No additional information was provided.
 
Additional Manufacturer Narrative
Corrected data: additional information received from the investigation confirmed the complaint product was handled.As a result, this event has been re-assessed as not reportable.Device available for evaluation: yes.Returned to manufacturer on: 02/14/2019.Device returned to manufacturer: yes.Device evaluation: product was received on 02/14/2019 inside its original box and daisy wheel.A visual inspection of the returned lens with the unaided eye showed traces of bss/ovd and signs of manipulation by forceps.The complaint event is confirmed, however how and when the damage to the lens was introduced could not be determined.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8372837
Report Number9614546-2019-00170
Device Sequence Number1826127
Product Code HQL
UDI-Device Identifier05050474552135
UDI-Public(01)05050474552135(17)220107
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer03/14/2019
10/25/2020
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/08/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE LOT# CD11242; 1MTEC30 CARTRIDGE LOT# CD11242
Date Report Sent to FDA01/01/2005